MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION I-CAST COVERED STENT; PROSTHESIS, TRACHEAL, EXPANDABLE

ATRIUM MEDICAL CORPORATION I-CAST COVERED STENT; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 85415
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
It was reported that the surgeon implanted a stent that had expired the day before.The product was owned by the hospital.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Based on the details of the complaint a procedure was conducted utilizing a 7mm x 59mm x 120cm icast covered stent product code 85415 and after the procedure the staff realized that the icast covered stent used in the case had expired the day before.Unfortunately no lot number was provided of the icast covered stent used, therefore the manufacture date of the product in question cannot be verified.The product expiration date is clearly provided on the product label.The hospital is responsible for maintaining their inventory as this product was purchased.Once the product has been purchased atrium medical does not maintain the product inventory for the institution the product has been sold to.Because the device had expired atrium medical cannot guarantee the performance or sterilization of the product in question.The instructions for use (ifu) for the icast covered stent in the "precautions" sections states the following in regards to the product expiration: ¿the device is provided sterile, for one procedure only.Do not re-sterilize.Use prior to the expiration date noted on the package".

Brand Name
I-CAST COVERED STENT
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key10440427
Report Number3011175548-2020-01054
Device Sequence Number3558177
Product Code JCT
UDI-Device Identifier00650862854152
UDI-Public00650862854152
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K050814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85415
Device Catalogue Number85414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer04/11/2021
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;